# SDR CLCA040801

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- Aircraft time: 94,391 hours, 16,713 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: H2024B
- Condition: Defective
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FOUND FWD MAIN CARGO DOOR VENT OPEN.
